# SDR DU4R2007090

- Difficulty date: April 12, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT S-29L O/B SIDE FROM BS 1500 TO BS 1520 LT.  REPAIRED BY FABRICATING AND INSTALLING REPAIR DOUBLER 8 BY 3 BY FROM 7075-T6 .090 IAW 51-20-01, 53-40-02 AND 53-00-03.
